# SDR SWIA200515340

- Difficulty date: July 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N426SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7468
- Aircraft time: 12,510 hours, 9,835 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL3862
- Condition: Malfunctioned
- Location: Flight Spoilers
- Part time: 5,839 hours, 4,522 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE ON GROUND.  REPLACED RT SPOILERON IB PCU IAW CRJ MM 27-62-01.  OPERATIONAL CHECK GOOD.
